@article{(Open Science Index):https://publications.waset.org/pdf/9998364,
	  title     = {Existence of Positive Solutions for Second-Order Difference Equation with Discrete Boundary Value Problem},
	  author    = {Thanin Sitthiwirattham and  Jiraporn Reunsumrit},
	  country	= {},
	  institution	= {},
	  abstract     = {We study the existence of positive solutions to the three
points difference-summation boundary value problem. We show the
existence of at least one positive solution if f is either superlinear or
sublinear by applying the fixed point theorem due to Krasnoselskii
in cones.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {8},
	  number    = {5},
	  year      = {2014},
	  pages     = {816 - 821},
	  ee        = {https://publications.waset.org/pdf/9998364},
	  url   	= {https://publications.waset.org/vol/89},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 89, 2014},
	}